See Alike in...

Alike App

Browser

Em25

603d

I was referred to a cardiologist by my primary care physician. I had experienced syncopal episodes. As a precaution, I went to the cardiologist. The cardiologist suspected I have SVT. I am currently wearing a heart monitor for 30 days. I realized recently that, I’m always experiencing so many things associated with SVT that it’s affecting my job, I’m always worried about it. I think I’m too much in my own head, so it’s making the symptoms seem worse than they really are.

    • Fernando

      597d

      Hey friend, I wore the same device for 30 days too. After that I got diagnosed with some kind of arrhythmia and got my meds. I started to feel much better and didn’t have another syncope since then. I still feel these heartbeats sometimes though…

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion